# SDR GTIA040798

- Difficulty date: October 2, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N826NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49391
- Engine: Pwa JT8D219
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Gcu
- Part number: 947F9453
- Part serial: UL3163A
- Condition: Malfunctioned
- Location: Rt Generator
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR RETURN , RT GEN TRIPPED OFF ON ROTATION.  RAN AC CROSSTIE LOCKOUT CHECKLIST RESET.  RT GEN TRANSFERRED DFGS TO AP NR 1.  TURNED A/T AND A/P ON.  RT GEN TRIPPED OFF AGAIN WITHIN 30 SECONDS.  APU PICKED UP RT SIDE LOAD.
